# SDR UIEA2012121600550

- Difficulty date: December 16, 2012
- Submitted: December 16, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 70,763 hours, 17,935 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BEFORE DEPARTURE, FLIGHT CREW REPORTED EICAS MESSAGE " RT PACK TEMP" APPEAR.  SYS OPS CHECKS GOOD IN STANDBY AND MANUAL.
